# SDR C2XA07SH050

- Difficulty date: August 21, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N12166
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500831
- Aircraft time: 8,905 hours, 4,800 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK MAINTENANCE FOUND GALLEY CTR OMEGA BEAM AT FRAME 17 TO FRAME 24 WITH CORROSION.  MAINTENANCE REMOVED & REPLACED CENTER OMEGA BEAM AT FRAME 17 TO FRAME 24 IAW EMB 145 SRM 51-40-02.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
